# SDR AALA202010269010

- Difficulty date: October 25, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 45,313 hours, 21,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: E0062B1A4AD0A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT FLOOR LIGHTING ON INFLIGHT WITH COCKPIT SWITCH IN ARM POSITION.  REPLACED EMERGENCY EXIT COCKPIT SWITCH 4WL, PER AWM 33-51-00.
